Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2015, 4:54 PM EDT for Anderson County, Shelby County, Spencer County, Kentucky. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 4:54 PM EDT (20:54 UTC)
- Expired
- Apr 8, 2015, 5:25 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Anderson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 69 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:19 PM EDT | HAIL 1 | Taylorsville, KY | PICTURE VIA TWITTER |
| Apr 8, 5:19 PM EDT | HAIL 1.75 | Taylorsville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS53 KLMK 082054
SVRLMK
KYC005-211-215-082125-
/O.NEW.KLMK.SV.W.0042.150408T2054Z-150408T2125Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 525 PM EDT
* AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TAYLORSVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
YODER...WAKEFIELD...NORMANDY...RIVALS...LITTLE MOUNT...OLIVE
BRANCH...VAN BUREN...SOUTHVILLE...MOUNT EDEN...WAYSIDE...JUNTE...
GEE...HARRISONVILLE...GLENSBORO...BIRDIE...ANDERSON CITY...WADDY...
AVENSTOKE...HEMP RIDGE AND DRYDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 8501 3813 8502 3812 8498 3798 8493
3794 8516 3797 8517 3794 8536 3794 8540
3797 8545 3807 8548 3820 8501
TIME...MOT...LOC 2054Z 254DEG 23KT 3800 8534
HAIL...1.00IN
WIND...<50MPH
$$
RAS2 follow-up statements
407
WWUS53 KLMK 082059
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM EDT WED APR 8 2015
KYC005-211-215-082125-
/O.CON.KLMK.SV.W.0042.000000T0000Z-150408T2125Z/
SHELBY KY-SPENCER KY-ANDERSON KY-
459 PM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ANDERSON...SPENCER AND SOUTHEASTERN SHELBY COUNTIES UNTIL 525 PM
EDT...
AT 456 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TAYLORSVILLE...AND MOVING EAST AT 25 MPH. ANOTHER SEVERE STORM WAS
LOCATED JUST WEST OF MOUNT EDEN...AND WILL MOVE INTO SOUTHEASTERN
SHELBY COUNTY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
RIVALS...LITTLE MOUNT...OLIVE BRANCH...VAN BUREN...SOUTHVILLE...MOUNT
EDEN...WAYSIDE...JUNTE...GEE...HARRISONVILLE...GLENSBORO...BIRDIE...
ANDERSON CITY...WADDY...DRYDOCK...AVENSTOKE...HEMP RIDGE...
GRAEFENBURG...FOX CREEK AND PEYTONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 8501 3813 8502 3812 8498 3798 8493
3794 8516 3797 8517 3794 8536 3794 8540
3797 8545 3807 8548 3820 8501
TIME...MOT...LOC 2059Z 254DEG 23KT 3801 8530
HAIL...1.00IN
WIND...<50MPH
$$
RAS890
WWUS53 KLMK 082116
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT WED APR 8 2015
KYC005-211-215-082125-
/O.CON.KLMK.SV.W.0042.000000T0000Z-150408T2125Z/
SHELBY KY-SPENCER KY-ANDERSON KY-
516 PM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ANDERSON...SPENCER AND SOUTHEASTERN SHELBY COUNTIES UNTIL 525 PM
EDT...
AT 514 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF SHELBYVILLE...AND MOVING EAST AT 25 MPH. ANOTHER SEVERE STORM IS
LOCATED BETWEEN TAYLORSVILLE AND WAKEFIELD.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GEE...HARRISONVILLE...DRYDOCK...WADDY...ANDERSON CITY...BIRDIE...
AVENSTOKE...GRAEFENBURG...PEYTONA AND FOX CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 8501 3813 8502 3812 8498 3798 8493
3794 8516 3797 8517 3794 8536 3794 8540
3797 8545 3807 8548 3820 8501
TIME...MOT...LOC 2117Z 254DEG 23KT 3810 8510
HAIL...1.00IN
WIND...<50MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:13 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 8, 3:13 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT Wed Apr 8 2015
.SHORT TERM (Now through Thursday Night)...
Issued at 308 PM EDT Wed Apr 8 2015
...More Strong Storms Possible This Evening and Tomorrow...
Multiple boundaries have set up across the region this afternoon.
SPC mesoanalysis shows all the CIN from earlier in the day has
eroded and we have become moderately unstable with 2500-3500 J/kg CAPE.
A Severe Thunderstorm Watch has been issued for southern Indiana for
this afternoon and early evening. However, given the multiple
boundaries and possibility for strong storms elsewhere around the
forecast area, extensions to the Watch are not out of the question
this afternoon. Large hail and damaging winds will be the main
threats this afternoon, though a tornado or two cannot be ruled out
completely. The other concern for tonight will be the possibility of
training thunderstorms, particularly across southern IN and north
central KY. The latest runs of the HRRR have been suggesting this.
Given that flash flood values are under an inch an hour and storms
may train in this area, have gone ahead and issued a Flash Flood
Watch starting late this afternoon and continuing through tomorrow
night.
There should be a relative lull in the storms for much of the
overnight period as any storms that develop this afternoon will move
out late this evening. Think another complex associated with a weak
upper level wave will move in early tomorrow morning and continue
through the morning hours. Some small hail and gusty winds will be
possible with these storms.
There should be at least a short break in storm coverage tomorrow
afternoon ahead of the more significant chance for severe weather
along and ahead of the cold front tomorrow night. Moisture will pool
ahead of the front with strong southerly winds through the afternoon
tomorrow. Forcing will come from the upper level trough moving in
and an upper level jet. Shear will increase and hodographs exhibit
favorable clockwise curving tomorrow night. A broken line of showers
and thunderstorms looks to develop to our west congeal into a line
as it moves into the forecast area tomorrow evening. Damaging winds
will be the the main threat with the squall line, with a few
embedded tornadoes possible. If any cells do develop ahead of the
main line hail could be a threat as well.
Due to the repeated areas of convection moving across the region,
have kept the Flash Flood Watch in place through tomorrow night.
Repeated rains will only exacerbate or renew flooding problems.
.LONG TERM (Friday through Wednesday)...
Issued at 241 PM EDT Wed Apr 8 2015
Not much has changed in the thinking for the long term period. Due
to the ongoing storms an updated discussion will not be issued this
afternoon. The previous discussion is below.
Previous discussion
-------------------
Cold front should pass through the area during the pre-dawn hours
Friday in our west then sweep across the rest of central Kentucky
during the early morning hours. Westerly flow will bring in a drier
and quieter pattern Friday night.
Plan on a pleasant, sunny and seasonable Saturday with high pressure
over the lower Ohio Valley. Sunday will start off in similar fashion
but as the high quickly moves to the east, southerly return flow
will begin to push another slug of warm, moist air to the region.
Shower chances return Sunday night through Monday as a trough digs
across the central Plains. High-end chance to likely POPs look
reasonable early next week with near normal temperatures.
&&
.AVIATION (18Z TAF Update)...
Updated at 1248 PM EDT Wed Apr 8 2015
Scattered thunderstorms are still expected to develop this
afternoon, though have pushed back the timing of VCTS in the TAFs
for a couple of hours. There is still a lot of uncertainty in when
and where the storms will develop so have kept the VCTS as opposed
to introducing TSRA at this time. Those with aviation interests
should keep a close eye on the radar this afternoon.
Expect a decrease in coverage of storms this evening with much of
the night remaining dry at the TAF sites. Another complex looks to
move in early tomorrow morning from the west bringing more showers
and thunderstorms. These should move out by early afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late Thursday night FOR KYZ023>025-
028>043-045>049-053>057-066-067.
IN...FLASH FLOOD WATCH through late Thursday night FOR INZ076>079-083-
084-089>092.
&&
Short Term........EER
Long Term.........BJS
Aviation..........EERHazardous weather outlook, Apr 8, 3:33 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT WED APR 8 2015 INZ076>079-083-084-089>092-091945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE 333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/ ...SEVERE THUNDERSTORM WATCH 34 IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL. THERE IS A SMALL CHANCE OF A TORNADO AS WELL. A FLASH FLOOD WATCH HAS BEEN ISSUED AS WELL. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF WHICH MAY BE STRONG. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING OVER THE NEXT COUPLE OF DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ023>025-028>043-045>049-053>057-066-067-091945- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...LIBERTY... STANFORD 333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THERE IS A SMALL CHANCE OF A TORNADO ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 64 CORRIDOR. A FLASH FLOOD WATCH HAS BEEN ISSUED AS WELL. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF WHICH MAY BE STRONG. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING OVER THE NEXT COUPLE OF DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ026-027-061>065-070>078-081-082-091945- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF WHICH MAY BE STRONG. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING OVER THE NEXT COUPLE OF DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/BJS
In the hours before
Special weather statement, Apr 8, 4:04 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT WED APR 8 2015
KYZ045-053-054-063>065-082035-
GREEN KY-HART KY-LARUE KY-MARION KY-NELSON KY-TAYLOR KY-
404 PM EDT WED APR 8 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF HODGENVILLE...AND MOVING
EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HIBERNIA AND GINSENG...
MAPLE AND BADGER...
ATTILLA AND WHITE ROSE...
WILLOWTOWN AND SALOMA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3749 8580 3765 8533 3765 8531 3745 8521
3734 8571
TIME...MOT...LOC 2004Z 248DEG 21KT 3745 8560
RASLocal storm report, Apr 8, 4:11 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 WNW HOWARDSTOWN 37.59N 85.67W
04/08/2015 E0.75 INCH LARUE KY BROADCAST MEDIA
PENNY SIZE HAIL IN WHITE CITY.
&&
MRCLocal storm report, Apr 8, 4:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ABERDEEN 37.25N 86.68W
04/08/2015 E1.00 INCH BUTLER KY TRAINED SPOTTER
&&
MRCLocal storm report, Apr 8, 4:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 E LOGANSPORT 37.28N 86.73W
04/08/2015 M1.25 INCH BUTLER KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 8, 4:26 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 3 SSW BAIZETOWN 37.32N 86.73W
04/08/2015 E2.00 INCH OHIO KY PUBLIC
PICTURE VIA TWITTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 8, 4:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 SW WELCHS CREEK 37.33N 86.59W
04/08/2015 E1.00 INCH BUTLER KY PUBLIC
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:02 PM EDT | River Flood Warning | LMK | Bourbon | 7 days |
| Apr 7, 9:18 PM EDT | River Flood Warning | LMK | Ohio | 23 hr |
| Apr 8, 12:12 PM EDT | Special Weather Statement | LMK | Harrison | 33 min |
| Apr 8, 12:26 PM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| Apr 8, 12:37 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 18 min |
| Apr 8, 2:28 PM EDT | Flash Flood Watch | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 37 more | 39 hr |
| Apr 8, 2:41 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Apr 8, 2:55 PM EDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Apr 8, 3:01 PM EDT | Special Weather Statement | LMK | Grayson | 29 min |
| Apr 8, 3:02 PM EDT | Special Weather Statement | LMK | Marion | 33 min |
| Apr 8, 3:23 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Apr 8, 3:28 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart | 32 min |
| Apr 8, 3:32 PM EDT | Special Weather Statement | LMK | Larue | 33 min |
| Apr 8, 3:51 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Apr 8, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 32 min |
| Apr 8, 4:01 PM EDT | Areal Flood Advisory | LMK | Green, Hart, Larue | 3 hr |
| Apr 8, 4:04 PM EDT | Special Weather Statement | LMK | Marion | 31 min |
| Apr 8, 4:22 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 28 min |
| Apr 8, 4:29 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 31 min |
| Apr 8, 4:56 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 29 min |
| Apr 8, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer | 40 min |
| Apr 8, 5:33 PM EDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Apr 8, 5:42 PM EDT | Special Weather Statement | LMK | Mercer | 28 min |
| Apr 8, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 32 min |
| Apr 8, 5:49 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Apr 8, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Apr 8, 5:59 PM EDT | Flash Flood Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Nelson and 5 more | 6 hr |
| Apr 8, 6:28 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 32 min |
| Apr 8, 6:32 PM EDT | Special Weather Statement | LMK | Franklin, Woodford | 28 min |
| Apr 8, 6:53 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Apr 8, 6:56 PM EDT | Flash Flood Warning | LMK | Jefferson | 4 hr |
| Apr 8, 7:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Apr 8, 7:15 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Apr 8, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 30 min |
| Apr 8, 7:42 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 28 min |
| Apr 8, 7:55 PM EDT | Special Weather Statement | LMK | Franklin | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.